# SDR V6TR2016FA0000369

- Difficulty date: July 23, 2016
- Submitted: August 12, 2016
- Operation: General aviation
- Aircraft: N1458G
- Make and model: Beech 35-B33
- Aircraft serial: CD463
- Engine: Cont IO470K
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Case
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

SOLO FLIGHT FOR PRIVATE LICENSE, DEPARTED, 13 MILES OUT THOUGHT HE HAD A PROPELLER FLUCTUATE.  CLIMB TO 4,000 FT IN 3 MILES GOING TO DESTINATION.  CHECK EVERYTHING AND ALL LOOKED NORMAL.  8 MILES OUT SAW PROPELLER FLUCTUATE AGAIN, LOOKED AT OIL PRESSURE INDICATOR AND WAS READING ZERO.  1.5 MILES, ON APPROACH AROUND 400-700 FT GOT A FIRE BALL, POP AND ENGINE STOPPED AT 200 FT.  GLIDED INTO DESTINATION WITHOUT ANY OTHER ISSUES.  MOVED ACFT TO MAINTENANCE TO FIND OUT CAUSE.  FOUND .1250" CRACK AROUND .7500 OF ENGINE CASE.  CAUSE OF CRACK IN CASE UNKNOWN.  AIRCRAFT AIRFRAME, ENGINE AND PROPELLER BOOKS WITH CUSTOMER, REQUESTED BY INSPECTION.
